# SDR FDEA202203190595

- Difficulty date: February 26, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300*
- Aircraft serial: 659
- Aircraft time: 47,310 hours, 25,486 cycles
- System (JASC): 5700 · Wing Structure
- Part: Former
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING T/E WEB AT NO.6 SPLR ACTR O/B SIDE DAMAGED AT CLAMP ATTACHED POINT.  TRIMMED OUT AND INSTALLED THE DOUBLER & FILLER TO THE DAMAGE AREA I.A.W EA NO:6-5700-  T0367376 P1, SEQ NO:000734, TITLE:WINGS - GENERAL - LH WING TRAILING EDGE FORMER AT   SPIX 47.80 - ELONGATED HOLE & A300-600 SRM 51-27-11-001, PAGE1-3
